# SDR UPS05443719

- Difficulty date: January 5, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B903107780
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 NACELLE STRUT REAR MOUNT BULKHEAD FWD OUTBOARD FRAME WEB FOUND CRACKED (REFER ATTACH SKETCH FOR LOCATION).  REAR ENG MOUNT BULKHEAD FRAME REPAIRED PER RS R54-53-35228 AND ENGINEERING FILE NUMBER 747-54-20050.
